# SDR AALA2018081439035

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,287 hours, 30,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ABOVE MID CABIN EXIT SIGN, FOWARD FACING LIGHT BULBS, MISSING. REPLACED MISSING LIGHT BULBS AND PERFORMED SATISFACTORY OPERATIONAL CHECKS PER AMM 33-51-16.
